# SDR 2008UALA01875

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE SKIN WORN AT BS 961-966 AND BS 988-994 AT RBL 12.  BLENDED DAMAGE TO MATERIAL LOSS OF .003 IN THE DEEPEST AREA. ACCOMPLISHED NDT INSPECTION WITH NO DEFECTS FOUND. INSTALLED WEAR STRIPS.
